MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 87071
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.The returned device matches the upn number provided by the customer.The electrode 6 had shifted distally exposing approximately the bottom 1/4th of the silver epoxy/insulation ring indent.Tip motion was evaluated against the josephson curve template; the tip was curving in the expected direction however was misshaped.X-rays did not reveal any obvious anomalies.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
Reportable based on analysis completed on 12 jul 2019.It was reported that a viking catheter had its curvature reversed.The procedure was completed via a alternate method with no patient complications.However, analysis of the returned device revealed exposed silver epoxy.

Brand Name
VIKING
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8875522
Report Number2134265-2019-09487
Device Sequence Number2624982
Product Code DRF
UDI-Device Identifier08714729878162
UDI-Public08714729878162
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K971265
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2020
Device Model Number87071
Device Catalogue Number87071
Device Lot Number0022813072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2019
Initial Report FDA Received Date08/08/2019
Patient Sequence Number1